# SDR QXEA2009070600501

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 5,627 hours, 6,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 465751
- Condition: Seized
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON POST FLIGHT WALK AROUND NOTICE LEFT UPLOCK WHEEL BEARING IS STUCK TIGHT.  REMOVED & REPLACED LEFT UPLOCK ROLLER IAW DASH-8 Q 400 AMM TASKS 32-31-21-000-802  32-31-21-400-802.  LEFT UPLOCK ROLLER MOVES FREELY NOW, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
